Journal article icon

Journal article

PARTIAL DESINGULARIZATIONS OF QUOTIENTS OF NONSINGULAR VARIETIES AND THEIR BETTI NUMBERS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/1971369

Authors


Journal:
ANNALS OF MATHEMATICS
Volume:
122
Issue:
1
Pages:
41-85
Publication date:
1985
DOI:
ISSN:
0003-486X
URN:
uuid:805486d5-623f-4aad-85af-40d185533208
Source identifiers:
8052
Local pid:
pubs:8052

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP